# SDR AALA202412045834

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 24,587 hours, 10,619 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY BI-FOLD DOOR CLOSES OVER CENTER AND STICKS CLOSED. HAD PAX STUCK FOR SEVERAL MINUTES. CREW MEMBER WAS ABLE TO GET DOOR OPEN. INSPECTED LAVATORY-D BI-FOLDING DOOR FOR PROPERER DOOR OVER CENTER STOP INSTALLATI ON-FOUND STOPS TO BE  INSTALLED AND FUNCTIONAL. CHECKED AND ADJUSTED UPPER DOOR TRIM TO FRAME AS NEEDED. DOOR OPERTIONAL CHECKED GOOD. PER AMM 25-40-14.
